Asymptotic Methods in the Statics and Dynamics of Perforated Plates and Shells with Periodic Structures

Authors

  • I. V. Andrianov
  • V. V. Shevchenko
  • E. G. Kholod

Abstract

 

 

Downloads

Published

2019-10-20

Issue

Section

Article

How to Cite

“Asymptotic Methods in the Statics and Dynamics of Perforated Plates and Shells with Periodic Structures” (2019) Technische Mechanik - European Journal of Engineering Mechanics, 15(2), pp. 141–157. Available at: https://journals.ub.ovgu.de/ojs/techmech/article/view/1265 (Accessed: 26 October 2026).

Most read articles by the same author(s)